상세검색
최근 검색어 전체 삭제
다국어입력
즐겨찾기0
Journal of the Chungcheong Mathematical Society Volume 36, No. 2.jpg
KCI등재 학술저널

A NOTE ON CHAIN TRANSITIVITY OF LINEAR DYNAMICAL SYSTEMS

In this paper we study some topological modes of recurrent sets of linear homeomorphisms of a finite-dimensional topological vector space. More precisely, we show that there are no chain transitive linear homeomorphisms of a finite-dimensional Banach space having the shadowing property. Then, we give examples to illustrate our results.

1. Introduction and preliminaries

2. Proof of Theorem 1.1

References

로딩중